# SDR WWMA9800029

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE EMERGENCY CALL LIGHT CAME ON AND WOULD NOT GO OUT.  AIRCRAFT REURNED TO THE GATE, MAINTENANCE RESET THE PANEL AND PERFORMED OPERATIONAL CHECKS.
